# SDR YENA201905070266

- Difficulty date: May 7, 2019
- Submitted: May 13, 2019
- Operation: Air carrier
- Aircraft: N283JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000125
- Aircraft time: 33,220 hours, 21,247 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Part number: 10007004
- Part serial: 2007080465
- Condition: Failed
- Location: Ac Bay
- Part time: 33,220 hours, 21,247 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

FLT 396, ATL-BOS. FUME EVENT STARTED DURING TAKE OFF, THEN DISSIPATED AFTER 2.5 MINUTES CABIN ODOR REPORT COMPLETED THIRD SIMILAR WRITE UP IN LAST FOUR DAYS; FOUND PACK NR 1 ACM W/TURBINE BLADES ERODED & CARBON BUILDUP. R & R NR 1 PACK ACM PER AMM 21-51-05. OPS/LEAK/SMELL CHECK NORMAL. OK FOR SERVICE.
